aequationes mathematicae

, Volume 2, Issue 1, pp 126–127 | Cite as

Remarks on the square norm

  • M. Hosszú
Short Communications
  • 20 Downloads

References

  1. [1]
    Aczél, J.,The General Solution of Two Functional Equations by Reduction to Functions Additive in Two Variables and with the Aid of Hamel Bases, Glasnik Mat.-Fiz. i Astr.20, 65–73 (1965).Google Scholar
  2. [2]
    Yosida, K.,Functional Analysis (Berlin—Heidelberg—New York 1966), esp. pp. 39–40.Google Scholar

Copyright information

© Birkhäuser Verlag 1968

Authors and Affiliations

  • M. Hosszú

There are no affiliations available

Personalised recommendations